Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 879780, 5 pages
http://dx.doi.org/10.1155/2014/879780
Research Article

Large Time Behavior for Weak Solutions of the 3D Globally Modified Navier-Stokes Equations

Research Center of Applied Statistics, School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 28 April 2014; Accepted 2 June 2014; Published 12 June 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Junbai Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junbai Ren, “Large Time Behavior for Weak Solutions of the 3D Globally Modified Navier-Stokes Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 879780, 5 pages, 2014. https://doi.org/10.1155/2014/879780.